# SDR 97ZZZX3113

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- Engine: Lyc ALF502R5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O Ring
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, NR 2 OIL SCAVENGE LINE LEAK AT DIFFUSER, 5 O'CLOCK POSITION.  REMOVED AND REPLACED O-RING.  REFERENCE ENGINE INSTALLATION CHECK LIST FOR LEAK CHECK.
